# SDR DALA2023122810691

- Difficulty date: December 28, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 97,184 hours, 20,615 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1705, AFT CARGO SHEAR TIE AT STA1373/S38L-S39L FOUND CORROSION, REF TO CPCP TASK 53-558-00. CORRECTIVE ACTION: THE CORROION REMOVED AND EVALUATED: THE ORIGINAL THICKNESS T: 0.056"; REMOVED THICKNESS X:0.033" X>10%T. FOUND OUT OF LIMIT AS PER B767-300 SRM 53-00-07-1A-2 REV121.00-APR-25-2023.NEW SHEAR TIE FABRICATED WITH MATERIAL:7075-0-0.056"CLAD AS PER BOEING DWG 146T3006 PL AND BOEING CONTROL. (LP 0129397)
